MathSciNet Relay Station
MathSciNet bibliographic data
MR2028033 (2004m:34161) 34K13 (92D25)
Wang, Lin-Lin; Li, Wan-Tong Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response. J. Comput. Appl. Math. 162 (2004), no. 2, 341–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement